MathSciNet Relay Station
MathSciNet bibliographic data
MR2474272 (2009m:76108) 76W05 (65M99 74F10)
Hayat, T.; Hussain, Q.; Javed, T. The modified decomposition method and Padé approximants for the MHD flow over a non-linear stretching sheet. Nonlinear Anal. Real World Appl. 10 (2009), no. 2, 966–973.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement